# SDR SWAA2023031603565

- Difficulty date: February 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241UF UPPER SKIN SURFACE PEELING.<[01] RECEIVED NEW CABIN FLOOR PANEL 241 UF; P/N 146A5810-54; NEW FLOOR TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00GXTVS;[02] VERIFIED STEP 1
